MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; POUCH TYVK 3.5" X 9" SELF SEAL

Medline Industries, LP MEDLINE; POUCH TYVK 3.5" X 9" SELF SEAL
Catalog Number MPP100650NZ
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that pouches melted and failed the spore check for autoclave.
 
Additional Manufacturer Narrative
The customer advised pouches melted and failed the spore check for autoclave.Medline quality received 1 bx of the item for evaluation, and visual inspection was conducted with the provided sample; no abnormalities have been found.The complaint was determined to be a customer knowledge, as the customer is using the wrong sterilization pouch: they are currently using a tyvek pouch which is intended for low temperature sterilization, and they should be using a paper sterilization pouch which is intended for steam sterilization.The division will continue to monitor this issue for trending, and no credits or replacements will be issued at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
POUCH TYVK 3.5" X 9" SELF SEAL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azmat shah
three lakes drive
northfield, IL 60093--275
MDR Report Key50805572
Report Number1417592-2026-43866
Device Sequence Number16095925
Product Code FRG
UDI-Device Identifier30080196752649
UDI-Public30080196752649
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K153540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPP100650NZ
Device Lot Number88323040001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/25/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown